# SDR SWAA2024112551551

- Difficulty date: October 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE LOCATED IRSS 216 TRAILING EDGE AT LT WING 2024-645630<[01] REPLACED CORRUGATED PLATE LOCATED IRSS 216 TRAILING EDGE AT LT WING IAW B737-800 SRM 51-40-02-0G-0 AND DRAWING 115A2713 SHEET 6 REV. A;[02] REPLACED CORRUGATED PLATE LOCATED IRSS 216 TRAILING EDGE AT LT WING IAW B737-800 SRM 51-40-02-0G-0 AND DRAWING 115A2713 SHEET 6 REV. A
